Jump to content

Doing Ashton c/o w/ Valium Experiencing vertigo/head spininess side effect


[wi...]

Recommended Posts

For those of you who have crossover experience with diazepam (valium) via ashton.  Did you get vertigo, which is a side effect of the med?  Does it pass?  It's intense.  on the max V, per ashton tapering from 2mg X, (down to .5 X and taking 25mg V).

 

I'm kind of scared of the Valium, it still new to me after only a little over two months of this crossover.

 

 

Link to comment
Share on other sites

Hi widesky,

 

I wouldn’t concern yourself too much.

 

When I crossed to Valium from clonazepam, at about 3 weeks in I woke up one morning and I could not stand up. I had to lean on and follow the walls because everything was moving… the floor, the walls, and other inanimate objects. I experienced dizziness for quite some time, but only one or two days of the extreme.

After cold turkey from clonazepam for 19 days, my doc made the mistake of putting me directly onto Valium instead of reinstating and stabilising on clonazepam first and then slowly crossing over. I still haven’t stabilised after 7 weeks. Good to know you are doing it the right way. Remember, you have crossed from a completely different benzo, so it’s probably not going to be all smooth sailing for the crossover, and possibly even the initial few weeks after the crossover is complete… a time of adjustment may be necessary.

 

Hope all goes well.

Link to comment
Share on other sites

×
×
  • Create New...